# SDR 95ZZZX3148

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2554D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0369
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7746709
- Condition: Buckled
- Location: Fs 99.29
- Part time: 3,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 99.29 FRAME ASSEMBLY (PN 77467-09) WAS FOUND BUCKLED IN THE VICINITY OF THE RT WING AFT ATTACH POINT.  PIPER SERVICE KIT 765-177 REAR SPAR FRAME STIFFENER HAD NOT BEEN INSTALLED.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY POSSIBLE HARD LANDING.
